could i be pregnant on birthcontrol AGAIN?!?! please help!!
I'm kind of panicing here and i need to know if maybe i should go and buy a PT....when i got pregnant with my son i was on the pill. i had decided that after my daughter i wasnt ready to have another child for a while. she was born in feb of 2010...my son by suprise was born may 2012. he turned 10 months old yesterday. well i decided that i didnt want anymore children by suprise so my doctor told me to get the mirina IUD. i had it put in in July 2012....a month later i got really sick and was in and out of the hospital for a month (would be in for 2 weeks, out 1 week then went back for 2 more weeks) during that time i was put on a VERY strong round of antibiotics. they tried 4 different antibiotics during this time and each were the strongest they made. i cannot remember the names of them all. but once they decided that it wasnt an infection and figured out that it was an autoimmune disease they put me on a stong round of steriods for 2 months. well sometime during that time my husband and i had "done the deed". after that i didnt really have a period. i would spot which was weird for me but i put it off as a side effect of the mirina. but i've put on weight, been moody, been exsausted, been nausious and had heartburn, but once again, i've put it off as side effects. but now i swear to god that it feels like something is kicking me. im hoping to god that its just muscle spasims. is it possible to get pregnant while on the mirina after going through as much strong antibiotics like i did? i know you can on the pill...i've googled it and im getting both yes and no answers. i dont know what to do. i cant bring this up to my DH as of yet...honestly im too scared to unless i AM pregnant. has ANYONE ever had this issue? or KNOWN of anyone to have this issue? please tell me asap. i dont know what to do right now and im boarding on panic. PLEASE HELP!!